Parabolic Maximal Operators Along Surfaces of Revolution with Rough Kernels

  • Amer Darweesh
  • Mohammed AliEmail author
  • Nazzal Alnimer


In this work, we study the \(L^p\) estimates for a certain class of rough maximal functions with mixed homogeneity associated with the surfaces of revolution. Using these estimates with an extrapolation argument, we obtain some new results that represent substantially improvements and extensions of many previously known results on maximal operators.


\(L^p\) boundedness Maximal operators Rough kernels 

Mathematics Subject Classification

Primary 40B20 Secondary 40B15 40B25 



  1. 1.
    Al-Bataineh, H., Ali, A.: Boundedness of maximal functions with mixed homogeneity. Int. J. Pure Appl. Math. 119(4), 705–716 (2018)Google Scholar
  2. 2.
    Al-Qassem, H.: On the boundedness of maximal operators and singular operators with kernels in \(L(logL)^\alpha ({\mathbf{S}}^{n-1})\). J. Inequal. Appl., Article ID 96732, 1–16 (2006)Google Scholar
  3. 3.
    Al-Qassem, H., Cheng, L., Pan, Y.: On the boundedness of a class of rough maximal operators on product spaces. Hokkaido Math. J. 40(1), 1–32 (2011)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Al-Qassem, H., Pan, Y.: On certain estimates for Marcinkiewicz integrals and extrapolation. Collect. Math. 60(2), 123–145 (2009)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Al-Qassem, H., Pan, y: Singular integrals along surfaces of revolution with rough kernels. SUT J. Math. 39(1), 55–70 (2003)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Al-Salman, a: A note on parabolic Marcinkiewicz integrals along surfaces. Proc. A. Razmadze Math. Inst. 154, 21–36 (2010)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Al-Salman, A.: A unifying approach for certein class of maximal functions. J. Inequal. Appl., Article ID 56272, 1–17 (2006)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Al-Salman, A.: On maximal functions with rough kernels in \(L(logL)^{1/2}({\mathbf{S}}^{n-1})\). Collect. Math. 56(1), 47–56 (2005)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Al-Salman, A., Pan, Y.: Singular integrals with rough kernels in \(L log^+ L (S^{n-1})\). J. Lond. Math. Soc. 66(2), 153–174 (2002)CrossRefGoogle Scholar
  10. 10.
    Ali, M.: Boundedness of maximal operators with mixed homogeneity associated to surfaces of revolution (submitted) Google Scholar
  11. 11.
    Ali, M., Al-Mohammed, O.: Boundedness of a class of rough maximal functions. J. Inequal. Appl. 2018, 305 (2018)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Calderón, A., Zygmund, A.: On singular integrals. Am. J. Math. 78(1), 289–309 (1956)CrossRefGoogle Scholar
  13. 13.
    Calderón, A., Zygmund, A.: On the existance of certain singular integrals. Acta Math. 88(1), 85–139 (1952)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Chen, L., Lin, H.: A maximal operator related to a class of singular integral. Ill. J. Math. 34(1), 120–126 (1990)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Fabes, E., Riviére, N.: Singular integrals with mixed homogeneity. Stud. Math. 27(1), 19–38 (1966)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Fefferman, R.: A note on singular integrals. Proc. Am. Math. Soc. 74, 266–270 (1979)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Kim, W., Wainger, S., Wright, J., Ziesler, S.: Singular integrals and maximal functions associated to surfaces of revolution. Bull. Lond. Math. Soc. 28(3), 291–296 (1996)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Nagel, A., Riviére, N., Wainger, S.: On Hilbert transforms along curves, II. Am. J. Math. 98(2), 395–403 (1976)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Ricci, F., Stein, E.: Multiparameter singular integrals and maximal functions. Ann. Inst. Fourier 42(3), 637–670 (1992)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Sato, S.: Estimates for singular integrals and extrapolation. arXiv:0704.1537v1
  21. 21.
    Shakkah, G., Al-Salman, A.: A class of parabolic maximal functions. Commun. Math. Ann. 19(2), 1–31 (2016)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsJordan University of Science and TechnologyIrbidJordan

Personalised recommendations